# SDR AALA202103079012

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 4,979 hours, 1,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Part serial: 69973M8019
- Condition: Unserviceable
- Location: L3 Door
- Part time: 4,979 hours, 1,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE WAS REPORTED AS UNSERVICEABLE BY MAINTENANCE. REPLACED SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-47.
